Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation with weights in Orlicz spaces
Department of Mathematics and Statistics, McMaster University, Hamilton.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1994 (English)In: Bollettino della Unione matematica italiana, ISSN 0041-7084, Vol. 8, no 1, 37-55 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 8, no 1, 37-55 p.
Research subject
URN: urn:nbn:se:ltu:diva-3212Local ID: 1033c420-b6b7-11db-abff-000ea68e967bOAI: diva2:976068
Godkänd; 1994; 20070207 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(4023 kB)3 downloads
File information
File name FULLTEXT01.pdfFile size 4023 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Bollettino della Unione matematica italiana

Search outside of DiVA

GoogleGoogle Scholar
Total: 3 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link